Translator Disclaimer
February, 2018 Pointwise Multipliers on BMO Spaces with Non-doubling Measures
Wei Li, Eiichi Nakai, Dongyong Yang
Taiwanese J. Math. 22(1): 183-203 (February, 2018). DOI: 10.11650/tjm/8140

Abstract

Let $\mu$ be a non-negative Radon measure satisfying the polynomial growth condition. In this paper, the authors characterize the set of pointwise multipliers on a BMO type space $\operatorname{RBMO}(\mu)$ introduced by Tolsa.

Citation

Download Citation

Wei Li. Eiichi Nakai. Dongyong Yang. "Pointwise Multipliers on BMO Spaces with Non-doubling Measures." Taiwanese J. Math. 22 (1) 183 - 203, February, 2018. https://doi.org/10.11650/tjm/8140

Information

Received: 12 March 2017; Accepted: 31 May 2017; Published: February, 2018
First available in Project Euclid: 17 August 2017

zbMATH: 06965365
MathSciNet: MR3749360
Digital Object Identifier: 10.11650/tjm/8140

Subjects:
Primary: 42B15
Secondary: 42B35

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.22 • No. 1 • February, 2018
Back to Top